# SDR A6WA201543013

- Difficulty date: August 28, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 32,414 hours, 30,758 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED LT ENG OIL PRESS WARNING ENROUTE.  WARNING WAS INTERMITTENT.  ENG LEFT AT IDLE FOR DURATION OF FLIGHT.  COMPLIED WITH QRH.  LOWEST KNOWN OIL PRESS WAS 29 PSI.  LOW OIL PRESS WARNING LASTED NO LONGER THAN 10 SECONDS.  PERFORMED CONSUMPTION RUN & FOUND IDG CARBON SEAL TO BE BAD.  R & R IDG CARBON SEAL IAW AWAC 05-018E.  LEAK CHECK, OPERATIONS CHECK & CONSUMPTION RUN GOOD.
